# SDR USAASB98101

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Condition: Failed
- Location: E/E Compartment
- Part time: 42,651 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BUF - FL475 - UPON LOWERING LANDING GEAR TO LAND AT BUF, CREW RECEIVED 3 GREEN LIGHTS AND 3 RED LIGHTS FOR THE GEAR.  CREW RECYCLED GEAR 3 TIMES WHEREAS THE THIRD ATTEMPT, A NORMAL GEAR INDICATION WAS RECEIVED.  THE CREW THEN ACCOMPLISHED A FLYBY AND THE TOWER CONFIRMED THE GEAR WAS DOWN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE ON ITS OWN.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  LIGHT OPERATIONAL CHECK NORMAL.  OPERATIONAL CHECK OF GEAR HANDLE LATCH SWITCH GOOD ALSO.  (X)
